Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isotrivially fibred isles in the moduli space of surfaces of general type


Author: Martin Möller
Journal: Proc. Amer. Math. Soc. 133 (2005), 357-362
MSC (2000): Primary 14J10, 14D06
Published electronically: September 16, 2004
MathSciNet review: 2093055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We complement Catanese's results on isotrivially fibred surfaces by completely describing the components containing an isotrivial surface with monodromy group $\mathbb{Z} /2 \mathbb{Z} $. We also give an example for deformation equivalent isotrivial surfaces with different monodromy group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10, 14D06

Retrieve articles in all journals with MSC (2000): 14J10, 14D06


Additional Information

Martin Möller
Affiliation: Mathematisches Institut II, Universität Karlsruhe, Englerstrasse 2, D-76128 Karlsruhe, Germany
Address at time of publication: FB6 (Mathematik), Universität Essen, D-45117 Essen, Germany
Email: moeller@math.uni-karlsruhe.de, martin.moeller@uni-essen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07455-6
PII: S 0002-9939(04)07455-6
Keywords: Isotrivially fibred surfaces, monodromy group
Received by editor(s): December 12, 2002
Received by editor(s) in revised form: July 7, 2003
Published electronically: September 16, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society